# SDR SIM2008F00018

- Difficulty date: July 22, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT, CREW REPORTED PLASTIC BURNING ODOR THROUGH THE CABIN COMING FROM ABOVE 4A.  AC REMOVED FROM SERVICE.  FOUND LT SIDE WALL BALLAST BY ROW 2A, BURNED AND INOPERATIVE.  REMOVED AND REPLACED BALLAST ABOVE ROW 2A IAW MM 33-71-03.  OPERATIONAL CHECK GOOD, AC RETURNED TO SERVICE.  (K)
